MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN EDS3 CSF EXTERNAL DRAINAGE SYSTEM WITHOUT VENTRICULAR CATHETER

CODMAN & SHURTLEFF, INC. CODMAN EDS3 CSF EXTERNAL DRAINAGE SYSTEM WITHOUT VENTRICULAR CATHETER
Model Number 82-1731
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
Natus became aware of the following complaint information (b)(6) 2017: "as reported by the ous affiliate, an eds iii was leaking around the 3 way tap., post operatively.Another was used to complete the procedure.There were no reported delay or patient harm." as no further information was provided related to the patient or the specific device (such as lot number), additional information will be requested.
 
Additional Manufacturer Narrative
Added 29 jan 2018: corrected patient code.Information received 15 jan 2018 from codman in provided complaint report "complaints # (b)(4)" (last updated on jan 15, 2018): no reported patient/ user harm.Based on the information provided in the above mentioned report, (b)(4) has completed its investigation.The investigation included: methods: evaluation of actual device, review of complaints history, review of past capas/capa determination.Results: the eds iii was visually inspected: no defect was noted.The eds iii was leak tested no leaks were noted.A review of complaint records for the previous 12 months could not be performed as no lot number information was provided.The most recent complaint and smt presentation was reviewed and did not show that this product family exceeded its upper control limit for complaints.Review of the history device records was not possible as the lot number is unknown.Prior action taken: c/a not taken.Is further corrective & preventative actions proposed? no.The complaint was not confirmed and is now deemed closed.
 
Additional Manufacturer Narrative
Corrected international user facility information received from codman: (b)(6).
 
Additional Manufacturer Narrative
Reference natus complaint# (b)(4).Follow up# 002 re-submitted today aug 02, 2023.This report was originally submitted in error on (b)(6) 2018 as follow up # 003.Corrected international user facility information received from codman: contact name: (b)(6); complainant e-mail address: (b)(6); contact phone number: (b)(6),.

Brand Name
CODMAN EDS3 CSF EXTERNAL DRAINAGE SYSTEM WITHOUT VENTRICULAR CATHETER
Common Device Name
EXTERNAL DRAINAGE SYSTEM
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
Manufacturer Contact
martin dockter
5955 pacific center blvd.
san diego, CA 92121
8582602552
MDR Report Key7190561
Report Number2023988-2018-00003
Device Sequence Number13698171
Product Code JXG
UDI-Device Identifier10886704040958
UDI-Public10886704040958
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K172537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number82-1731
Device Catalogue Number821731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2017
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer10/23/2017
10/23/2017
Not provided
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date01/29/2018
08/02/2023
08/27/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown